# SDR SWAA2025061681989

- Difficulty date: June 15, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 69,448 hours, 41,720 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OVERWING EXTERIOR EMERGENCY LIGHT INOP<[01] RELAMPED RH OVERWING EXTERIOR EMERGENCY LIGHT OPS OK IAW AMM 33-51-04
